Menu

CLICK AND COLLECT NOW AVAILABLE

Tauranga Local Delivery is available for $5.00. Courier is available NZ wide

Panadol Rapid Soluble for Pain Relief, Paracetamol - 500mg 20 effervescent tablets

NZ$9.99
Quantity
Panadol Rapid Soluble for Pain Relief, Paracetamol - 500mg 20 effervescent tablets

Panadol Rapid Soluble are lemon flavoured, effervescent, pain relief tablets and are absorbed twice as fast as regular Panadol tablets. The active ingredient is paracetamol, which works to stop the pain messages from getting through to the brain. Also, effective to reduce fever. Panadol Rapid Soluble is also gentle on your stomach.

Panadol Rapid provides fast, effective, temporary relief of pain and discomfort associated with: Headache/Tension headache, Toothache, Cold & flu symptoms, Migraine headache, Muscular aches, Arthritis/Osteoarthritis, Backache and Period pain.

Size

20 Effervescent Tablets

Directions

Age: 12 years - Adult: Take 2 caplets every 4-6 hours with water as required (Maximum 8 caplets in 24 hours).

Usage Advice

Ages 12-Adult: 2 Caplets dissolved in a glass of water at room temperature every 4-6 hours as required (maximum 8 tablets in 24 hours)

NZ$9.99
Quantity

Unichem John's Photo Pharmacy Shop

We are committed to friendly customer service by qualified staff in all that we do, while offering a broad range of today’s most wanted services and products to our customers. Our mission remains the same as it did years ago when we first started and that is to provide customers with best-priced prescriptions, medications, natural health and modern day products.